# SDR SWAA991037

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 183A81001
- Condition: Cracked
- Location: Lt & Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT AND RT ELEVATOR TABS WITH NUMEROUS CRACKS AROUND ATTACH POINT CUTOUTS.  REMOVED AND REPLACED ELEVATOR TABS PER MM.
